# SDR MASA200400051

- Difficulty date: January 27, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 16,086 hours, 11,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR A RIGHT THRUST REVERSER UNLOCK MESSAGE IN-FLIGHT. MX PLACED T/R ON MEL. 1/31/2004. MX RERIGGED THE SWITCH. OP CHECKS GOOD.   NO PARTS USED.
